# SDR FDEA2019082111949

- Difficulty date: August 11, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74062
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER SURFACE - APPROX XORS 331 STINGER 17 - CORROSION AROUND TWO   FASTENERS. REPAIRED PER SRM 57-00-01 FIG.101 SHT. 1-10.
